Numerische Mathematik

, Volume 35, Issue 3, pp 355–359 | Cite as

Concerning the solution set ofAx=b whereP≦A≦Q andp≦b≦q

  • D. J. Harfiel
Sign-Stability in Difference Schemes for Parabolic Initinal-Boundary Value Problems


LetP≦Q ben×n real matrices so that ifP≦A≦Q for some matrixA, thenA is nonsingular. Letp andq ben-dimensional real column vectors. This paper determines the set of all solutionsx to the equationAx=b for allA andb so thatP≦A≦Q andp≦b≦q.

Subject Classifications

AMS(MOS) 65F99 CR 5.14 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Schneider, H., Barker, G.P.: Matrices and linear algebra, New York: Holt, Rinehart and Winston 1973Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • D. J. Harfiel
    • 1
  1. 1.Mathematics DepartmentTexas A and M UniversityCollege StationUSA

Personalised recommendations